Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 2, NWS San Angelo, TX

May 19, 2015Irion County, Tom Green County, Texas

NWS San Angelo, TX issued this river flood warning at May 19, 2015, 6:35 AM CDT for Irion County, Tom Green County, Texas. It took effect at May 19, 2015, 11:36 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 6:35 AM CDT (11:35 UTC)
In effect from
May 19, 2015, 11:36 AM CDT
Expired
May 20, 2015, 3:04 AM CDT
In force
15 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Irion County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 19 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Concho River above Tankersley (TKST2). The gauge peaked at 21.23 ft at May 19, 2015, 10:00 AM CDT.

actionminormoderate510152005/1905/2005/21
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08128400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WGUS44 KSJT 191135
FLWSJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
635 AM CDT TUE MAY 19 2015

...The National Weather Service in San Angelo has issued a Flood 
Warning for the following rivers in Texas...

  Middle Concho River Above above Tankersley 7NW affecting Irion and 
  Tom Green Counties

Very heav rainfall of 4 to 6 inches overnight will produce moderate flooding
along the Middle Concho River, 7 miles northwest of Tankersley.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio or other media outlets for the 
latest information on this situation.


Additional information is available at
water.weather.gov/ahps2/index.php?wfo=sjt 


&&

TXC235-451-200235-
/O.NEW.KSJT.FL.W.0002.150519T1646Z-150520T0804Z/
/TKST2.1.ER.150519T1646Z.150519T1800Z.150519T2004Z.NO/
635 AM CDT TUE MAY 19 2015

The National Weather Service in San Angelo has issued a 

* Flood Warning for 
  The Middle Concho River Above above Tankersley 7NW.
* from this morning to late tonight...Or until the warning is 
  cancelled.
* At  6:15 AM Tuesday the stage was 5.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 21.1 feet by this afternoon.the river will fall 
  below flood stage by late this afternoon.
* Impact...At 22.0 feet...Moderate flooding will occur. Water will 
  cross Ranch Road 853. Secondary roads and low water crossings will 
  be flooded.
* Flood history...This crest compares to a previous crest of 21.1 feet
  on Oct 24 2000.

&&

LAT...LON 3144 10057 3136 10054 3134 10087 3150 10086


$$
2 follow-up statements
169 
WGUS84 KSJT 191642
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
1142 AM CDT TUE MAY 19 2015

...The Flood Warning continues for the following rivers in Texas...

  Middle Concho River Above above Tankersley 7NW affecting Irion and 
  Tom Green Counties
  North Concho River Near Carlsbad affecting Tom Green County

Widespread rainfall amounts of 4 to 6 inches were observed across
much of the western Concho Valley. This has resulted in significant
runoff and flooding across the area. The North Concho River at
Carlsbad crested at major flood stage this morning and will continue
to fall. The Middle Concho River northwest of Tankersley crested in
minor flood stage and will continue to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio or other media outlets for the 
latest information on this situation.

Additional information is available at
water.weather.gov/ahps2/index.php?wfo=sjt 

&&

TXC451-200742-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-150520T1306Z/
/CLBT2.3.ER.150519T1122Z.150519T1330Z.150520T0106Z.NO/
1142 AM CDT TUE MAY 19 2015

The Flood Warning continues for
  The North Concho River Near Carlsbad.
* Until Wednesday morning.
* At 10:30 AM Tuesday the stage was 19.1 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage this evening.
* Impact...At 20.0 feet...major flooding will occur. The Carlsbad
Loop will be flooded and impassible. A few structures along the
river will begin to flood.

&&

LAT...LON 3165 10081 3169 10072 3155 10050 3149 10054


$$

TXC235-451-200550-
/O.EXT.KSJT.FL.W.0002.150519T1636Z-150520T0550Z/
/TKST2.1.ER.150519T1434Z.150519T1515Z.150519T1750Z.NO/
1142 AM CDT TUE MAY 19 2015

The Flood Warning continues for
  The Middle Concho River Above above Tankersley 7NW.
* Until late tonight.
* At 11:15 AM Tuesday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will continue to fall to below
flood stage this afternoon.
* Impact...At 22.0 feet...moderate flooding will occur. Water will 
  cross Ranch Road 853. Secondary roads and low water crossings will 
  be flooded.

&&

LAT...LON 3144 10057 3136 10054 3134 10087 3150 10086


$$
767 
WGUS84 KSJT 191944
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
244 PM CDT TUE MAY 19 2015

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Middle Concho River Above above Tankersley 7NW affecting Irion and 
  Tom Green Counties
...The Flood Warning continues for the following rivers in Texas...

  North Concho River Near Carlsbad affecting Tom Green County

Widespread rainfall amounts of 4 to 6 inches were observed across
much of the western Concho Valley overnight. This has resulted in
significant runoff and flooding across the area. The North Concho
River at Carlsbad crested at major flood stage this morning and will
begin to fall later today. The Middle Concho River northwest
of Tankersley crested in minor flood stage, but has since dropped
below action stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio or other media outlets for the 
latest information on this situation.

Additional information is available at
water.weather.gov/ahps2/index.php?wfo=sjt 

&&

TXC451-201044-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-150520T1242Z/
/CLBT2.3.ER.150519T1122Z.150519T1330Z.150520T0042Z.NO/
244 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  The North Concho River Near Carlsbad.
* Until Wednesday morning.
* At 1:30 PM Tuesday the stage was 19.6 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Forecast...the river will continue to fall, dropping below flood
  stage by this evening.
* Impact...At 20.0 feet...Major flooding will occur. The Carlsbad
  Loop will be flooded and impassible. A few structures along the
  river will begin to flood.

&&

LAT...LON 3165 10081 3169 10072 3155 10050 3149 10054


$$

TXC235-451-192014-
/O.CAN.KSJT.FL.W.0002.000000T0000Z-150520T0550Z/
/TKST2.1.ER.150519T1434Z.150519T1515Z.150519T1703Z.NO/
244 PM CDT TUE MAY 19 2015

The Flood Warning is cancelled for
  The Middle Concho River Above above Tankersley 7NW.
* At 2:15 PM Tuesday the stage was 11.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 12:03 PM Tuesday.
* Forecast...The river will continue to fall to 6.4 feet by tomorrow 
  morning.


&&

LAT...LON 3144 10057 3136 10054 3134 10087 3150 10086


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at May 19, 6:34 AM CDT, 1 minute earlier.

Area forecast discussion, May 19, 6:34 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
634 AM CDT Tue May 19 2015

.AVIATION...
/12Z TAFS/

Ceilings will degrade to MVFR at all terminals through the morning
hours with TEMPO -TSRA at KABI through noon. VFR ceilings will
return to all terminals after noon with MVFR ceilings returning to
the southern terminals after midnight.

&&

.PREV DISCUSSION... /ISSUED 501 AM CDT Tue May 19 2015/

SHORT TERM...
(Today and Tonight)

..Flash flood watch until 7 PM today for the Big Country...Concho
Valley and Heartland...

In addition to a complex of storms exiting The CWA to the east this
morning, a complex of storms is expected to redevelop today in the
Permian Basin today along a dryline and move east into the western
CWA. With precipitable waters values of 1.5 inches, additional
locally heavy rainfall is possible. A weak cold front will enter the
northern Big Country later this morning, providing an additional low
level focus for storm development. In addition, an upper shortwave
will move from west to east across the northern Big Country at the
same time, producing mid level lift. A slight severe threat, with
large hail and damaging winds exists for the western CWA with
marginal severe threat for the most of the remainder of the CWA. A
flash flood watch remains in effect for all but the Northern Edwards
Plateau and the Northwest Hill Country until 7 PM. The main threat
this evening and overnight for isolated to scattered thunderstorms
will be north of Interstate 20 close to a stationary front.

Afternoon highs today will be in the upper 70s in the northern
Heartland to the lower 80s elsewhere. Morning lows tomorrow will be
in the upper 60s under continued cloudy skies.

15

LONG TERM...
(Wednesday through Monday)

The active weather pattern will continue through the end of this
week and through the Memorial Day holiday weekend. Our area will
remain in southwest flow aloft, with embedded shortwaves entering
Texas and enhancing rainfall potential. Timing of the weaker
shortwaves remains problematic. Weak cold front should sag south
from the Big Country into our central counties Wednesday evening,
and this will provide a focus for convective development. The
00Z models have the front stalling near a Mertzon-San Angelo-
Brownwood line Wednesday night into Thursday. A stronger upper
wave may enter the area Thursday night with the front lifting
back north as a warm front Friday morning. High moisture content
(precipitable water values at or above 1.5 inches across some of
our area), unstable air and the aforementioned features will
result in heavy rainfall and the possibility for flooding. This is
something we will be monitoring closely.

For the Memorial Day holiday weekend, an upper low is progged to
move from southern California Friday morning, to eastern Utah on
Saturday morning. An upper trough trailing south from the low is
progged to move slowly east toward Texas, then lift out across the
state Sunday night. With stronger instability and stronger
vertical shear progged to be in place, will have a greater severe
weather potential, along with a continued possibility of locally
heavy rainfall.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 80  68  81  62  70 /  70  40  40  50  30
San Angelo 	 84  68  84  64  75 /  60  30  30  50  30
Junction 	 84  70  84  66  79 /  40  20  20  50  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through this evening FOR THE FOLLOWING ZONES:
Brown...Callahan...Coke...Coleman...Concho...Fisher...Haskell...
Irion...Jones...McCulloch...Nolan...Runnels...San Saba...
Shackelford...Sterling...Taylor...Throckmorton...Tom Green.

&&
Hazardous weather outlook, May 19, 4:11 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
411 AM CDT TUE MAY 19 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-200915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
411 AM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR HEAVY RAINFALL OVER THE BIG
COUNTRY THE NORTHERN CONCHO VALLEY AND THE HEARTLAND THROUGH 7 PM.
FLOODING IN URBAN AREAS AND LOW LYING AREAS WILL BE POSSIBLE. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS AFTERNOON AND
THROUGH THE EVENING...MAINLY OVER THE WESTERN PORTIONS OF WEST
CENTRAL TEXAS. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

15

In the hours before

Local storm report, May 19, 1:44 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
144 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     FLOOD            4 S SAN ANGELO          31.38N 100.45W
05/19/2015                   TOM GREEN          TX   AMATEUR RADIO

            COUNTRY CLUB RD AND RATLIFF RD INTERSECTION FLOODED.

&&

EVENT NUMBER SJT1500388

DOLL
Local storm report, May 19, 2:48 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
248 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND GST     BARNHART                31.13N 101.17W
05/19/2015  E60 MPH          IRION              TX   PUBLIC

&&

EVENT NUMBER SJT1500389

DOLL
Special weather statement, May 19, 3:56 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
356 AM CDT TUE MAY 19 2015

TXZ066-072-073-077-168-190945-
MENARD TX-RUNNELS TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX-
356 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT FOR
MENARD...RUNNELS...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
HEAVY RAINFALL
GUSTY WINDS AND HAIL

AT 352 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF SAN ANGELO TO 12 MILES
NORTHEAST OF CHRISTOVAL TO 6 MILES NORTHEAST OF ELDORADO...MOVING
EAST AT 35 MPH.

VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

STRONG THUNDERSTORMS WILL BE NEAR...
  WALL BY 405 AM CDT
  THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 410 AM CDT
  VERIBEST AND ADAMS BY 415 AM CDT
  VANCOURT BY 425 AM CDT
  EOLA AND FORT MCKAVETT BY 435 AM CDT
  VICK AND CAMP SOL MAYER BY 440 AM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM 1692 CROSSING SALES BRANCH...
  FM 2334 CROSSING DRY LIPAN CREEK...
  FM 1692 CROSSING THE DRAW...
  FM 2334 CROSSING NINEMILE CREEK...
  DEBUS CROSSING...
  SWAIN CROSSING RED CREEK...
  COUNTY ROAD 194 CROSSING RED BANK CREEK...
  CITY FARM CROSSING RED CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF MENARD...RUNNELS...
SCHLEICHER...TOM GREEN AND CONCHO COUNTIES.

LAT...LON 3085 10077 3135 10048 3170 10065 3169 9999
      3109 10000 3079 10002
TIME...MOT...LOC 0854Z 305DEG 32KT 3159 10048 3129 10032
          3091 10052
Special weather statement, May 19, 4:28 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
428 AM CDT TUE MAY 19 2015

TXZ077-168-191000-
MENARD TX-SCHLEICHER TX-
428 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT FOR MENARD
AND SCHLEICHER COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 424 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
THE INTERSECTION OF US-190 AND RANCH ROAD 2084...OR ABOUT 16 MILES
NORTHEAST OF ELDORADO...MOVING EAST AT 30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  ADAMS BY 435 AM CDT
  CAMP SOL MAYER AND FORT MCKAVETT BY 500 AM CDT

LAT...LON 3090 10060 3109 10055 3108 9995 3077 9998
TIME...MOT...LOC 0927Z 281DEG 24KT 3095 10034
Special weather statement, May 19, 5:31 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
531 AM CDT TUE MAY 19 2015

TXZ168-191100-
MENARD TX-
531 AM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT FOR MENARD
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 529 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CAMP SOL MAYER...OR ABOUT 13 MILES WEST OF MENARD...MOVING EAST AT
30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  MENARD BY 555 AM CDT
  THE INTERSECTION OF US-83 AND HIGHWAY 29 AND THE INTERSECTION OF
  US-83 AND RANCH ROAD 1773 BY 600 AM CDT

LAT...LON 3106 9962 3073 9963 3083 10011 3105 10011
TIME...MOT...LOC 1031Z 281DEG 24KT 3091 9998
Local storm report, May 19, 6:23 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
623 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 AM     FLOOD            CARLSBAD                31.60N 100.63W
05/19/2015                   TOM GREEN          TX   LAW ENFORCEMENT

            RESIDENTS ALONG POST OAK ROAD HAVE 4 FEET OF WATER IN
            THEIR HOUSE.

&&

EVENT NUMBER SJT1500390

DOLL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSpecial Weather StatementSJTSan Saba28 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 18, 7:56 PM CDTSpecial Weather StatementSJTSchleicher34 min
May 18, 8:04 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green41 min
May 18, 8:13 PM CDTSpecial Weather StatementSJTMason32 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard38 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green45 min
May 18, 9:07 PM CDTSpecial Weather StatementSJTConcho23 min
May 18, 9:13 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard47 min
May 18, 9:26 PM CDTSpecial Weather StatementSJTIrion, Sterling, Tom Green34 min
May 18, 9:58 PM CDTSpecial Weather StatementSJTMenard32 min
May 18, 10:03 PM CDTSpecial Weather StatementSJTCoke, Tom Green27 min
May 18, 10:15 PM CDTAreal Flood AdvisorySJTConcho, Menard90 min
May 18, 10:29 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 18, 10:47 PM CDTAreal Flood AdvisorySJTCoke, Nolan, Tom Green118 min
May 18, 10:54 PM CDTFlash Flood WarningSJTTom Green3 hr
May 18, 11:06 PM CDTSpecial Weather StatementSJTTom Green24 min
May 18, 11:13 PM CDTSevere Thunderstorm WarningSJTTom Green47 min
May 18, 11:41 PM CDTSpecial Weather StatementSJTUpton34 min
May 19, 12:07 AM CDTSpecial Weather StatementSJTTom Green23 min
May 19, 12:14 AM CDTSevere Thunderstorm WarningSJTRunnels, Tom Green46 min
May 19, 12:20 AM CDTSevere Thunderstorm WarningSJTCrockett40 min
May 19, 12:34 AM CDTFlash Flood WarningSJTTom Green3 hr
May 19, 12:51 AM CDTSpecial Weather StatementSJTIrion24 min
May 19, 12:53 AM CDTSevere Thunderstorm WarningSJTCrockett67 min
May 19, 1:00 AM CDTSevere Thunderstorm WarningSJTTom Green30 min
May 19, 1:50 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion55 min
May 19, 2:27 AM CDTFlash Flood WarningSJTCoke, Sterling, Tom Green3 hr
May 19, 2:29 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher46 min
May 19, 2:41 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green49 min
May 19, 3:13 AM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green47 min
May 19, 3:25 AM CDTAreal Flood AdvisorySJTIrion2 hr
May 19, 3:27 AM CDTAreal Flood AdvisorySJTIrion2 hr
May 19, 3:33 AM CDTFlash Flood WarningSJTTom Green3 hr
May 19, 3:56 AM CDTSpecial Weather StatementSJTSchleicher, Tom Green49 min
May 19, 4:19 AM CDTAreal Flood AdvisorySJTNolan116 min
May 19, 4:28 AM CDTSpecial Weather StatementSJTSchleicher32 min
May 19, 5:29 AM CDTAreal Flood AdvisorySJTMenard, Schleicher91 min
May 19, 5:31 AM CDTSpecial Weather StatementSJTMenard29 min
May 19, 6:28 AM CDTAreal Flood AdvisorySJTMenard92 min
May 19, 6:30 AM CDTRiver Flood WarningSJTTom Green25 hr
May 19, 4:04 PM CDTSpecial Weather StatementSJTThrockmorton26 min
May 19, 4:27 PM CDTSpecial Weather StatementSJTThrockmorton63 min
May 19, 5:04 PM CDTSpecial Weather StatementSJTCallahan56 min
May 19, 5:16 PM CDTSevere Thunderstorm WarningSJTCallahan59 min
May 19, 5:31 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman29 min
May 19, 5:38 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor22 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman57 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningSJTCallahan62 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.